# SDR HALA0600487

- Difficulty date: July 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,056 hours, 14,666 cycles
- Engine: Pwa PW4060
- Engine time: 63,161 hours, 11,917 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING WALK AROUND FUEL NOTED DRIPPING FROM R. ENG.  OPENED ENGINE, TRACED LEAKAGE TO MAIN FUEL PUMP DRIVE PAD.  LEAKAGE RATE 2-3 DROPS PER MINUTE, WITHIN ALLOWABLE LEAKAGE RATE PER MM 71-71-00.  OK FOR CONTINUED SERVICE.  CLOSED AND SECURED COWLINGS.
